Reusable Face Coverings for ONLY 1 | use code: DRXEPV

Night Nurse Liquid
  • Night Nurse Liquid
  • Night Nurse Liquid
  • Night Nurse Liquid

Night Nurse Liquid Night Nurse Liquid

160ml 
£7.89
In Stock
Delivery information Product #0002438

Please note images are for illustration purposes and may differ from the product(s) you receive

Night Nurse Liquid eases the symptoms of colds and flu, to help you get a good night's sleep.

Night Nurse

Night Nurse Liquid has been specially formulated to provide a complete night-time cold and flu treatment by quickly providing relief from the major cold and flu symptoms. Specially concentrated, just one dose at bedtime relieves major cold and flu symptoms, helping you to get a good night's sleep and to wake feeling better.

What is Night Nurse? 

Night Nurse is a medication that helps you relieve your cold and flu symptoms, which stops you from getting a good night's sleep. It contains;

  • Paracetamol which relieves pain and reduces fever symptoms 
  • Dextromethorphan which reduces any coughing 
  • Promethazine which dries up runny noses and helps you sleep 

Taken before bedtime Night Nurse® helps relieve:

  • Headache
  • Aches and Pains
  • Sore Throat
  • Fever
  • Runny nose
  • Shivers
  • Tickly cough

Approved by Anju Gill -Pharmacist on the 29/04/2021.
For more information, view our medical team

For oral use only.

Adults and children aged 16 years and over: Fill the measuring cup to the 20 ml mark. Take one 20 ml dose (four teaspoonfuls) at bedtime only. Do not take Night Nurse if you have already taken 4 doses (4000 mg) of a paracetamol-containing product (including this product) in any 24 hour period. If in doubt consult your doctor or pharmacist. Only take one dose of Night Nurse per night. Do not take more than the recommended dose. Only use Night Nurse for the shortest period of time necessary. Do not take for more than 3 days. Do not take if you are under 16 years.

 Carers should be aware that this medicine should not be given to elderly patients with confusion. The elderly are more likely to develop adverse effects, including confusion, with this medicine. If you take too much

 Talk to a doctor at once if you take too much of this medicine, even if you feel well. This is because too much paracetamol can cause delayed, serious liver damage. You may experience the following symptoms: nausea and vomiting, involuntary muscle contractions, agitation, confusion, somnolence, disturbances in consciousness, involuntary and rapid eye movements, cardiac disorders (rapid heart beating), coordination disorders, psychosis with visual hallucinations, and hyperexcitability. Other symptoms in case of massive overdose may be: coma, severe breathing problems, and convulsions. Contact your doctor or hospital straight away if you experience any of the above symptoms.

Contains paracetamol. Taking too much paracetamol can cause serious harm to your liver.

 Do not take anything else containing paracetamol within four hours of taking this product. Do not take with other antihistamine-containing preparations, including topical antihistamines and cough and cold medicines. Do not take Night Nurse: if you have ever had an allergic reaction to paracetamol, promethazine hydrochloride, dextromethorphan hydrobromide or any of the other ingredients. if you have a chest infection, worsening asthma or severe respiratory problems. if you are taking or have taken monoamine oxidase inhibitors (MAOIs) prescribed for depression in the last two weeks.

Take special care with Night Nurse: This medicine can lead to dependence. Therefore, the treatment should be of short duration. Do not drink alcohol while using Night Nurse. Night Nurse contains 18% v/v ethanol (alcohol), i.e. up to 2.9 g per dose, equivalent to 72 ml beer, 30 ml wine per dose. This could be harmful if you suffer from alcoholism. This should also be considered if you are pregnant or breast-feeding, in children and high-risk groups such as patients with liver disease or epilepsy. If your symptoms are accompanied by a high temperature, skin rash or persistent headache, see your doctor. This medicine may affect pregnancy tests based on urine samples, to give false results. Driving and operating machinery This medicine can affect your ability to drive as it may cause drowsiness, dizziness, difficulty concentrating, movement difficulties or blurred vision. If affected do not drive or operate machinery. Do not drive while taking this medicine until you know how it affects you. It may be an offence to drive when taking this medicine. However, you would not be committing an offence if the medicine has been taken to treat a medical or dental problem, and you have taken it according to the information provided with the medicine, and it was not affecting your ability to drive safely.

Talk to your doctor or pharmacist if you are not sure whether it is safe for you to drive while taking this medicine. Details regarding a new driving offence concerning driving after drugs have been taken in the UK may be found here: www.gov.uk/drug-driving-law.

 Ask your doctor before you take this medicine: if you have liver or kidney problems. if you have glaucoma, epilepsy, difficulty passing urine, or prostate problems. if you have chronic or persistent cough accompanied by excessive phlegm or respiratory problems. if you have diabetes mellitus. Each 20 ml dose contains 12.8 g of glucose. if you are on a sodium-controlled diet. Each 20 ml dose contains 37 mg of sodium. if you are elderly and suffer from confusion. if you have a severe infection, are severely malnourished, severely underweight or are a chronic heavy alcohol user, as this may increase the risk of metabolic acidosis. Signs of metabolic acidosis include: deep, rapid, difficult breathing feeling sick (nausea), being sick (vomiting) loss of appetite if you are taking medicines such as certain antidepressants or antipsychotics as Night Nurse may interact with these medicines and you may experience mental status changes (e.g. agitation, hallucinations, coma), and other effects such as body temperature above 38C, increase in heart rate, unstable blood pressure, and exaggeration of reflexes, muscular rigidity, lack of coordination and/ or gastrointestinal symptoms (e.g nausea, vomiting, diarrhoea). Contact a doctor immediately if you get a combination of these symptoms. are or have ever been addicted to opioids, alcohol, prescription medicines, or illegal drugs. have previously suffered from withdrawal symptoms such as agitation, anxiety, shaking or sweating, when you have stopped taking alcohol or drugs.

 Taking this medicine regularly, particularly for a long time, can lead to addiction. Only use this medicine as described in the leaflet. Addiction can cause withdrawal symptoms when you stop taking this medicine. Withdrawal symptoms can include restlessness, difficulty sleeping, irritability, agitation, anxiety, feeling your heartbeat (palpitations), increased blood pressure, feeling or being sick, diarrhoea, loss of appetite, shaking, shivering or sweating. Speak to your doctor if you experience withdrawal symptoms.

Like all medicines Night Nurse can have side effects, but not everyone gets them. Children and the elderly may be more likely to experience side effects with this medicine.

The following effects may occur: Drowsiness, dizziness, blurred vision, difficulty concentrating, unsteadiness, clumsiness, headache, dry mouth. Stop taking this medicine and tell your doctor immediately if you experience: Allergic reactions which may be severe such as skin rash, itching sometimes with swelling of the mouth or face or shortness of breath. Skin rash or peeling or mouth ulcers. Breathing problems. These are more likely if you have experienced them before when taking other painkillers (such as ibuprofen and aspirin). Unexplained bruising and bleeding. Confusion, feeling restless, sweating, shaking, shivering, sudden jerks of muscles or increased blood pressure (these may be symptoms of serotonin syndrome). Difficulty passing urine. Nausea, vomiting, stomach ache, sudden weight loss, loss of appetite and yellowing of the eyes and skin. Restlessness, nervousness, feeling irritable, increased energy and sleep disturbances, which are more likely to affect children. These effects are rare. Dependence and addiction - unknown frequency Drug Withdrawal When you stop taking Night Nurse, you may experience drug withdrawal symptoms, which include restlessness, difficulty sleeping, irritability, agitation, anxiety, feeling your heartbeat (palpitations), increased blood pressure, feeling or being sick, diarrhoea, shaking, shivering or sweating.

How do I know if I am addicted? If you notice any of the following signs whilst taking Night Nurse, it could be a sign that you have become addicted. You need to take the medicine for longer than advised. You feel you need to use more than the recommended dose. You are using the medicine for reasons other than those indicated. When you stop taking the medicine you feel unwell, and you feel better once taking the medicine again. If you notice any of these signs, it is important you talk to your doctor or pharmacist. If you get any side effects, talk to your doctor, pharmacist or nurse. This includes any possible side effects not listed in this leaflet

. You can also report side effects directly via the Yellow Card Scheme at: www.mhra.gov.uk/yellowcard. By reporting side effects you can help provide more information on the safety of this medicine.

Active ingredients Each 20 ml dose contains Paracetamol 1000 mg, Promethazine Hydrochloride 20 mg, Dextromethorphan Hydrobromide 15 mg.

 Other ingredients Liquid glucose, ethanol (alcohol), macrogol 300, sodium cyclamate, acesulfame K, sodium citrate, ascorbic acid, disodium edentate, medicated flavour liquid, colours quinoline yellow (E 104) and patent blue V (E 131) and water

Disclaimer

The views expressed are those of our customers. If you require advice on a condition or treatment, please contact your doctor or pharmacist. For any questions regarding the products, please contact us. Please note: due to advertising regulations, not all product reviews can be displayed. Please be advised that people respond to products differently and you should always read the label.

 rated Night Nurse Liquid as:
5.00 stars

0 out of 0 people found this useful. Yes No Report abuse
5.00 stars

Will order again

Order on time, customer service great, will order from here again

0 out of 0 people found this useful. Yes No Report abuse
 rated Night Nurse Liquid as:
5.00 stars

0 out of 0 people found this useful. Yes No Report abuse
 rated Night Nurse Liquid as:
5.00 stars

0 out of 0 people found this useful. Yes No Report abuse
5.00 stars

Excellent

Excellent

0 out of 0 people found this useful. Yes No Report abuse
 rated Night Nurse Liquid as:
5.00 stars

0 out of 0 people found this useful. Yes No Report abuse
View more reviews

Sign up to our newsletter and get the latest deals, exclusive offers, health advice from our online doctor and much more.

* Terms and conditions apply
x

Our website uses cookies so that we can make your shopping experience as simple and enjoyable as possible. You can read all about how we use them in our Cookies Policy. To accept this you don't need to do anything just carry on shopping, have fun. Close